CSpace
Strictly wild algebras with radical square zero
Han, Y
2001-02-01
Source PublicationARCHIV DER MATHEMATIK
ISSN0003-889X
Volume76Issue:2Pages:95-99
AbstractIt is proved that a wild algebra with radical square zero is strictly wild if and only if it has a wild hereditary algebra as its factor algebra, which. on the one hand supports one conjecture in [3], on the other hand can be used to construct many non-strictly wild algebras.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000167243400004
PublisherBIRKHAUSER VERLAG AG
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16235
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Han, Y. Strictly wild algebras with radical square zero[J]. ARCHIV DER MATHEMATIK,2001,76(2):95-99.
APA Han, Y.(2001).Strictly wild algebras with radical square zero.ARCHIV DER MATHEMATIK,76(2),95-99.
MLA Han, Y."Strictly wild algebras with radical square zero".ARCHIV DER MATHEMATIK 76.2(2001):95-99.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Han, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Han, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Han, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.